Show simple item record

dc.contributor.authorEnkosky, Thomasen_US
dc.date.accessioned2021-07-07T17:40:11Z
dc.date.available2021-07-07T17:40:11Z
dc.date.issued2011-01-05
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000285993000002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationThomas Enkosky. 2011. "Counting points of slope varieties over finite fields." ELECTRONIC JOURNAL OF COMBINATORICS, Volume 18, Issue 1, pp. ? - ? (11).
dc.identifier.issn1077-8926
dc.identifier.urihttps://hdl.handle.net/2144/42735
dc.format.extent11 p.en_US
dc.languageEnglish
dc.language.isoen_US
dc.publisherELECTRONIC JOURNAL OF COMBINATORICSen_US
dc.relation.ispartofELECTRONIC JOURNAL OF COMBINATORICS
dc.subjectScience & technologyen_US
dc.subjectPhysical sciencesen_US
dc.subjectMathematics, applieden_US
dc.subjectMathematicsen_US
dc.subjectComputation theory & mathematicsen_US
dc.subjectPure mathematicsen_US
dc.subjectComputation theory and mathematicsen_US
dc.titleCounting points of slope varieties over finite fieldsen_US
dc.typeArticleen_US
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.mycv72862


This item appears in the following Collection(s)

Show simple item record